# SDR CALA9800056

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT LT WING FIXED UPPER LEADING EDGE SKIN AT AFT END OF CUTOUT WHERE NR 4 SLAT OUTBOARD HOOK ATTACHES.  A DOUBLER WAS INSTALLED IAW SRM 57-30-4.
